Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [2]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 7 od 19  
Back povratak na rezultate
2014, vol. 18, br. 2, str. 63-72
A common fixed point theorem for weakly compatible multi-valued mappings satisfying strongly tangential property
(naslov ne postoji na srpskom)
Department of mathematics and informatics, University of Eloued, Eloued, Algeria

e-adresabeloulsaid@gmail.com
Sažetak
(ne postoji na srpskom)
In this paper we prove a common fixed point theorem for two weakly compatible pairs of single and set-valued mappings which satisfying contractive condition of integral type in metric space by using the concept of strongly tangential property, our results generalize and extend some previous results.
Reference
Abbas, M., Rhoades, B. (2007) Common Fixed Point Theorems for Hybrid Pairs of Occasionally Weakly Compatible Mappings Satisfying Generalized Contractive Condition of Integral Type. Fixed Point Theory and Applications, 2007(1): 054101
Akkouchi, M. (2011) Common fixed points for weakly compatible maps satisfying implicit relations without continuity. Demonstratio Mathematica, 44(1):
Aliouche, A., Djoudi, A. (2007) Common fixed point theorems for mappings satisfying an implicit relation without decreasing assumption. Hacet. J. Math. Stat, 36(1), 11-18
Al-Thagafi, M.A., Shahzad, N. (2008) Generalized I-nonexpansive selfmaps and invariant approximations. Acta Mathematica Sinica, English Series, 24(5): 867-876
Bouhadjera, H., Godet, T.C. (2009) Common fixed point theorems for pairs of sub-compatible maps. arXiv:0906.3159v1 [math.FA]
Chauhan, S., Imdad, M., Karapinar, E., Fisher, B. (2013) An integral type fixed point theorem for multi-valued mappings employing strongly tangential property. J. Egypt. Math. Soc, to appear in
Djoudi, A. (2003) A common fixed point theorem for compatible mappings of type (b) in complete metric spaces. Demonstratio Mathematica, 36(2):
Jungck, G., Murthy, P.P. (1993) Compatible mappings of type (A) and common fixed points. Math. Japon, 38, 381-390
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci, Vol. 4, No. 2, 199-215
Jungck, G., Rhoades, B.E. (2008) Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory, 9, 383-384
Jungck, G. (1976) Commuting maps and fixed points. Amer. Math. Monthly, 83, 261-263
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Kaneko, H., Sessa, S. (1989) Fixed point theorems for compatible multi-valued and single-valued mappings. International Journal of Mathematics and Mathematical Sciences, 12(2): 257-262
Pant, R.P. (1999) A common fixed point theorem under a new condition. Indian J. Pure Appl. Math, No. 2, 30, 147-152
Pathak, H.K., Khan, M.S. (1995) Compatible mappings of type (B) and common fixed point theorems of Gregus type. Czechoslovak Math. J, 45(120), 685-698
Pathak, H.K. (1995) Fixed point theorems for weak compatible multi-valued and single-valued mappings. Acta Mathematica Hungarica, 67(1-2): 69-78
Pathak, H.K., Cho, Y.J., Khan, S.M., Madharia, B. (1998) Compatible mappings of type (C) and common fixed point theorems of Gregus type. Demonstratio Math., 31(3); 499-518
Pathak, H.K., Rodriguez-Lopez, R., Verma, R.K. (2007) A common fixed point theorem using implicit relation and property (E.A) in metric spaces. Filomat, vol. 21, br. 2, str. 211-234
Pathak, H.K., Shahzad, N. (2009) Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type. Bull. Belg. Math. Soc. Simon Stevin, 16(2); 277-288
Popa, V. (2005) A general fixed point theorem for four weakly compatible mappings satisfying an implicit relation. Filomat, br. 19, str. 45-51
Sastry, K.P.R., Murthy, I.S.R.K. (2000) Common fixed points of two partially commuting tangential self-maps on a metric space. J Math. Anal. Appl., 250, pp. 731-734
Sedghi, S., Altun, I., Shobe, N. (2008) A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces. Applicable Analysis and Discrete Mathematics, vol. 2, br. 2, str. 189-196
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Singh, S.L., Mishra, S.N. (2002) Coincidences and fixed points of reciprocally continuous and compatible hybrid maps. International Journal of Mathematics and Mathematical Sciences, 30(10): 627-635
Sintunavarat, W., Kumam, P. (2011) Gregus-Type Common Fixed Point Theorems for Tangential Multivalued Mappings of Integral Type in Metric Spaces. International Journal of Mathematics and Mathematical Sciences, 2011: 1-12
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1402063B
objavljen u SCIndeksu: 25.03.2017.

Povezani članci

Nema povezanih članaka